Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 6:15 PM MDT for 4 counties in Utah. It was in force for 90 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2015, 6:15 PM MDT (00:15 UTC)
- Expired
- Aug 7, 2015, 7:45 PM MDT
- In force
- 90 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Davis County, UT, Tooele County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 36 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:30 PM MDT | TSTM WND GST 66 | 11 Ssw Lakeside, UT | UTTR OASIS COMPOUND |
| Aug 7, 6:30 PM MDT | TSTM WND GST 76 | 10 S Lakeside, UT | LAKESIDE MOUNTAIN |
| Aug 7, 6:40 PM MDT | TSTM WND GST 76 | 4 Nne Stansbury Park, UT | LAKE POINT I-80 SENSOR |
| Aug 7, 6:45 PM MDT | TSTM WND GST 60 | 18 Ese Lakeside, UT | HAT ISLAND |
| Aug 7, 6:45 PM MDT | TSTM WND GST 60 | 5 Ne Vernon, UT | |
| Aug 7, 7:15 PM MDT | TSTM WND GST 61 | 1 Ssw Farmington, UT | |
| Aug 7, 7:15 PM MDT | TSTM WND GST 62 | 7 Wnw West Warren, UT | GREAT SALT LAKE MINERALS |
| Aug 7, 7:20 PM MDT | TSTM WND GST 60 | 5 Nnw Bountiful, UT | CENTERVILLE UDOT SENSOR |
| Aug 7, 7:20 PM MDT | NON-TSTM WND GST 59 | 4 Nw Bountiful, UT | LEGACY PARKWAY |
| Aug 7, 7:21 PM MDT | TSTM WND GST 65 | 1 Sw Farmington, UT | |
| Aug 7, 7:45 PM MDT | TSTM WND GST 61 | 5 Ese Ogden, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS55 KSLC 080015
SVRSLC
UTC003-011-045-057-080145-
/O.NEW.KSLC.SV.W.0076.150808T0015Z-150808T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
615 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WEBER COUNTY IN UTAH...
DAVIS COUNTY IN UTAH...
EASTERN TOOELE COUNTY IN UTAH...
SOUTHEASTERN BOX ELDER COUNTY IN UTAH...
* UNTIL 745 PM MDT
* AT 613 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
OVER THE GREAT SALT LAKE...NEARING GRANTSVILLE...AND DUGWAY ...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE GREAT SALT LAKE. INTERSTATES 80 AND 15. OGDEN...LAYTON...
BOUNTIFUL... TOOELE... FARMINGTON... BRIGHAM CITY... GRANTSVILLE...
TREMONTON... CACHE... ROY... CLEARFIELD...KAYSVILLE... SYRACUSE...
CLINTON... NORTH OGDEN... SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE... WOODS CROSS AND WASHINGTON TERRACE.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS GREATER THAN 70
MPH...HAIL AND COPIOUS LIGHTNING.
THESE STORMS WILL IMPACT THE GREAT SALT LAKE WITH COPIOUS
LIGHTNING...AND DAMAGING WINDS. BOATERS SHOULD SEEK THE SAFETY OF
SHORE UNTIL THESE STORMS PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
4146 11192 4122 11179 4118 11187 4086 11176
4082 11194 4092 11196 4092 11201 4077 11226
4061 11217 4047 11217 4046 11222 4023 11217
3990 11280 4071 11240 4119 11323 4190 11209
TIME...MOT...LOC 0013Z 228DEG 35KT 4125 11302 4081 11226 4007 11263
$$
ROGOWSKI2 follow-up statements
478
WWUS55 KSLC 080054
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
654 PM MDT FRI AUG 7 2015
UTC003-011-045-057-080145-
/O.CON.KSLC.SV.W.0076.000000T0000Z-150808T0145Z/
WEBER UT-DAVIS UT-TOOELE UT-BOX ELDER UT-
654 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN WEBER...DAVIS...EASTERN TOOELE AND SOUTHEASTERN BOX ELDER
COUNTIES...
AT 652 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED OVER THE CENTRAL PORTION OF THE GREAT
SALT LAKE...MOVING NORTHEAST AT 45 MPH.
THESE STORMS HAVE RECENTLY PRODUCED WINDS IN THE 60 TO 75 MPH RANGE
AS WELL AS COPIOUS LIGHTNING AND BRIEF HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...TOOELE...FARMINGTON...BRIGHAM CITY...
GRANTSVILLE...TREMONTON...CACHE...ROY...CLEARFIELD...KAYSVILLE...
SYRACUSE...CLINTON...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS AND WASHINGTON TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
4146 11192 4122 11179 4118 11187 4086 11176
4082 11194 4092 11196 4092 11201 4077 11226
4061 11217 4047 11217 4046 11222 4023 11217
3990 11280 4071 11240 4119 11323 4190 11209
TIME...MOT...LOC 0052Z 227DEG 38KT 4146 11276 4092 11218 4031 11229
$$
ROGOWSKI640
WWUS55 KSLC 080125
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 7 2015
UTC003-011-045-057-080145-
/O.CON.KSLC.SV.W.0076.000000T0000Z-150808T0145Z/
WEBER UT-DAVIS UT-TOOELE UT-BOX ELDER UT-
725 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN WEBER...DAVIS...NORTHEASTERN TOOELE AND SOUTHEASTERN BOX
ELDER COUNTIES...
AT 724 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SOUTH
WILLARD TO NORTH SALT LAKE...MOVING EAST AT 30 MPH.
AT 716 MPH FARMINGTON GUSTED TO 65 MPH.
LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...TOOELE...FARMINGTON...BRIGHAM CITY...
TREMONTON...CACHE...ROY...CLEARFIELD...KAYSVILLE...SYRACUSE...
CLINTON...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS...WASHINGTON TERRACE AND STANSBURY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
4146 11192 4122 11179 4118 11187 4086 11176
4082 11194 4092 11196 4092 11201 4077 11226
4061 11217 4047 11217 4046 11222 4071 11240
4138 11258 4190 11209
TIME...MOT...LOC 0124Z 274DEG 25KT 4132 11211 4090 11187
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 7, 3:14 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015
.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.
&&
.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.
CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.
DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.
&&
.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.
&&
.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.
&&
.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
016-019>021-517-518
WY...NONE.
&&
SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 7, 6:39 AM MDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 639 AM MDT FRI AUG 7 2015 UTZ001>016-019>021-517-518-WYZ021-081200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 639 AM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH. FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING. ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL COVERAGE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY. HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY. THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY SOUTHERN UTAH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 7, 4:51 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
451 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
08/07/2015 M63.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
0445 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
08/07/2015 M68.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
&&
CRKLocal storm report, Aug 7, 4:59 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
08/07/2015 M61 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR DPG26
&&
CRKLocal storm report, Aug 7, 5:00 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
08/07/2015 M61.00 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR DPG26
&&
CRKLocal storm report, Aug 7, 5:22 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 21 SSW KNOLLS 40.45N 113.47W
08/07/2015 M69 MPH TOOELE UT MESONET
WEST OF WILDCAT MOUNTAIN SENSOR DPG24
&&
CRKLocal storm report, Aug 7, 5:44 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 10 W KNOLLS 40.73N 113.47W
08/07/2015 M62.00 MPH TOOELE UT MESONET
0520 PM TSTM WND GST 26 ENE CALLAO 40.11N 113.31W
08/07/2015 M79.00 MPH TOOELE UT MESONET
&&
MPSLocal storm report, Aug 7, 5:51 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
08/07/2015 M60 MPH TOOELE UT MESONET
&&
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:35 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake | 85 min |
| Aug 7, 7:18 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit, Weber | 87 min |
| Aug 7, 8:10 PM MDT | Severe Thunderstorm Warning | SLC | Rich, Summit | 70 min |
| Aug 7, 11:52 PM MDT | Special Weather Statement | SLC | Washington | 23 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.